# SDR 20000623SH006

- Difficulty date: January 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N97AL
- Make and model: Cessna 650
- Aircraft serial: 6500155
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Part number: CPS6502
- Condition: Leaking
- Location: Oleo Strut
- Component: Nose Gear, Cessna
- Component part number: 62420105
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF, LANDING GEAR WOULD NOT RETRACT BECAUSE SQUAT SWITCH WAS NOT MADE FOR AIR MODE.  ADDITIONALLY, NOSE WHEEL WAS DEFLECTED TO THE LEFT.  CAUSE WAS DETERMINED TO BE OLEO STRUT NOT EXTENDING COMPLETELY WHICH PREVENTED THE NOSE WHEEL FROM CENTERING, NOT ALLOWED THE SQUAT SWITCH TO MAKE FOR AIR MODE.  FOUND OLEO SEALS LEAKING BETWEEN AIR AND FLUID CHAMBERS.  REPACKED STRUT WITH NEW SEALS, AIRCRAFT FLIGHT CHECKED GOOD.  (X)
